7 of them.
12 hours 30 minutes !
84 hours 12 + 24 + 24 + 24 = 84 8am to 8pm = 12 hours Mon 8pm to Tue/Wed/Thu = 3 days = 72 hours 12 + 72 = 84
4 + 24*n where n is an integer.
It is 5 + 24k hours where k is an integer.
Store Hours: Mon - Fri 7am to 8pm, Sat 7am to 7pm, Sun 7am to 5pm
There are (13 + 24k) hours where k is an integer.
Lowes in Strongsville, Ohio 44136 is open Monday through Saturday, from 7am to 10pm. Sunday hours are from 8am to 8pm.
Mon - Fri 5am - 12am Sat - 7am - 8pm Sun - 12pm - 6pm
Christmas Eve : 11am-6pm Christmas Day : CLOSED Boxing Day: 7am - 8pm
From 8PM to 1PM (the next day) is 17 hours.
6am to 6pm is 12 hours. 6pm to 8pm is 2 hours. 12+2=14 6am to 8pm is 14 hours
light years no really, 10pm in Sydney = 4am in LA (the same day) but at the same time it's 8pm in Perth and 7am in New York.
Polls open at 7am and close at 8pm.
10 + 24*k where k is any integer.